# SDR AALA202506173571

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,524 hours, 28,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19165
- Condition: Out Of Position
- Location: Zone 800
- Part time: 31,437 hours, 13,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE OPEN FORWARD SERVICE DOOR EMERGENCY SLIDE RED BAR IS HANGING NOT DEPLOYED. REMOVE AND REPLACE R1 DOOR ESCAPE SLIDE. PER J/C 08L22125001.
